Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 23, Number 2

Hardy inequalities for a magnetic Grushin operator with Aharonov–Bohm type magnetic field
L. Aermark and A. Laptev.
St. Petersburg Math. J. 23 (2012), 203-208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841670
Functions of perturbed dissipative operators
A. B. Aleksandrov and V. V. Peller.
St. Petersburg Math. J. 23 (2012), 209-238
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841671
Zeta-functions of harmonic theta-series and prime numbers
A. Andrianov.
St. Petersburg Math. J. 23 (2012), 239-255
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841672
Finite representability of $ℓ_{p}$-spaces in symmetric spaces
S. V. Astashkin.
St. Petersburg Math. J. 23 (2012), 257-273
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841673
Threshold approximations for a factorized selfadjoint operator family with the first and second correctors taken into account
E. S. Vasilevskaya and T. A. Suslina.
St. Petersburg Math. J. 23 (2012), 275-308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841674
Asymptotic sharpness of a Bernstein-type inequality for rational functions in $H^{2}$
R. Zarouf.
St. Petersburg Math. J. 23 (2012), 309-319
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841678
Singular points of the sum of a series of exponential monomials on the boundary of the convergence domain
O. A. Krivosheyeva.
St. Petersburg Math. J. 23 (2012), 321-350
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841675
Discrete spectrum of cranked, branching, and periodic waveguides
S. A. Nazarov.
St. Petersburg Math. J. 23 (2012), 351-379
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841676
BMO-regularity in lattices of measurable functions on spaces of homogeneous type
D. V. Rutsky.
St. Petersburg Math. J. 23 (2012), 381-412
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2841677